# SDR DALA2019112106808

- Difficulty date: November 20, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 81,650 hours, 37,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL STRUCTURE SPLICE LOCATED BETWEEN FR30 TO FR 31 AND STR 41R IN FWD CARGO COMPARTMENT, REPLACED SPLICE LOCATED BTW FR 30 TO FR31 AND STR 41R IN FWD CARGO COMPARTMENT AS PER A320 SRM 51-72-11 AND DRAWING # D53231586
